Odd anharmonic oscillators and shape resonances
Annales de l'I.H.P. Physique théorique, Volume 38 (1983) no. 2, pp. 175-186.
@article{AIHPA_1983__38_2_175_0,
     author = {Caliceti, E. and Maioli, M.},
     title = {Odd anharmonic oscillators and shape resonances},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {175--186},
     publisher = {Gauthier-Villars},
     volume = {38},
     number = {2},
     year = {1983},
     zbl = {0521.47009},
     mrnumber = {705339},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1983__38_2_175_0/}
}
TY  - JOUR
AU  - Caliceti, E.
AU  - Maioli, M.
TI  - Odd anharmonic oscillators and shape resonances
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1983
DA  - 1983///
SP  - 175
EP  - 186
VL  - 38
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1983__38_2_175_0/
UR  - https://zbmath.org/?q=an%3A0521.47009
UR  - https://www.ams.org/mathscinet-getitem?mr=705339
LA  - en
ID  - AIHPA_1983__38_2_175_0
ER  - 
%0 Journal Article
%A Caliceti, E.
%A Maioli, M.
%T Odd anharmonic oscillators and shape resonances
%J Annales de l'I.H.P. Physique théorique
%D 1983
%P 175-186
%V 38
%N 2
%I Gauthier-Villars
%G en
%F AIHPA_1983__38_2_175_0
Caliceti, E.; Maioli, M. Odd anharmonic oscillators and shape resonances. Annales de l'I.H.P. Physique théorique, Volume 38 (1983) no. 2, pp. 175-186. http://www.numdam.org/item/AIHPA_1983__38_2_175_0/

[1] N.I. Akhiezer, I.M. Glazman, Theory of Linear Operators in Hilbert Space, vol. II, New York, Ungar, 1963.

[2] E. Caliceti, S. Graffi, M. Maioli, Comm. Math. Phys., t. 75, 1980, p. 51-66. | MR | Zbl

[3] S. Coleman, The Uses of Instantons. Lectures delivered at the 1977, International School of Subnuclear Physics Ettore Majorana.

[4] A. Davydov, Quantum Mechanics, Oxford, New York, Pergamon Press, 1965. | MR

[5] I.M. Glazman, Direct Methods of Qualitative Spectral Analysis of Singular Differential Operators. Jerusalem, Israel Program for Scientific Translations, 1965. | MR | Zbl

[6] E. Vock, W. Hunziker, Stability of Schrödinger Eigenvalue Problems. Comm. Math. Phys., t. 83, 1982, p. 281-302. | MR | Zbl

[7] T. Kato, Perturbation Theory for Linear Operators. Berlin, Heidelberg, New York, Springer, 1966. | MR | Zbl

[8] M.A. Naimark, Linear Differential Operators, Part II, New York, Ungar, 1968. | Zbl

[9] M. Reed, B. Simon, Methods of Modern Mathematical Physics, vol. II, New York, Academic Press, 1975. | Zbl

[10] M. Reed, B. Simon, Methods of Modern Mathematical Physics, vol. IV, New York, Academic Press, 1976. | Zbl